# SDR REXA201000054

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1876
- Condition: Failed
- Location: Te Flap
- Part time: 16,595 hours, 14,252 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 0 IN CRUISE, PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I) PER AMOC DATED MARCH 27, 2009 AND PA AD27-052F.  REMOVED AND REPLACED RT BPSU IAW AMM 27-51-10.  PERFORMED OP/C OF FLAPS IAW AMM 27-50-00.  OP/C GOOD.  FECU CODES ARE 1 5336 1 12 1B 1 12 2B LRU R BPS.
